|Online since 2002|
Minoxidil FeedbackIf you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Sir, i have been facing hairfall problm since 7-8months. I went to dermatologist, he told its androgenic alopacia and prescribed minoxidil & aminexil topical soln, beclomethasone dipropionate lotion and keraboost tablets. After 15days of using solution, lotion still hairfall continues same as before...... Sir, plz suggest what i shall do now
AskDocWeb: We suggest you ask your dermatologist about your treatment - what you may expect and how long that might take. That information should have been given to you when the dermatologist prescribed your treatment.
Hi i am having a hair fall problem which is from my parents. my doctor adviced me to use hair 4u i this is my 12th day. still loosing a lot of hair than before. please advice me should i stop using it or maybe wait for some days more. i am cleaning my hair twice a day before applying and after applying in the night cleaning it in the morning. with a normal shampoo using in the morning. i need the advice very badly.
AskDocWeb: The directions say that if hair loss continues beyond two weeks you should consult with your doctor. It is clear from the feedback that minoxidil does not work for everyone.
Minoxidil foam 5%. Causes ED. This ED seems to have no sign of perfect recovery. Stay away from it.
What should I do?
Hi i was suffering form hair loss my doc suggest minokem 5% its was worked really good n i continue using but after some months i i still facing hair loss wht should i do?
AskDocWeb: If you haven't had a complete medical examination then that is something to consider getting done.
Hair loss at 20 years old
Sir,I am 20yrs old only but I am going bald so that I am using Mintop 2% topical solution no improvement at all but instead of hair regrowth I lost my hair at the top portion too I can't bear it I am so stressed....Is there any possibility to regrow that hairs and may I use 5% or more than that in Mintop pls Guide me pls...Everyone In my Gang trolling.
AskDocWeb: Excessive hair loss in someone 20 years old may indicate serious medical problems that require attention. See the answer to the post above.
Does minioxidil cause any eye problems?
AskDocWeb: Although is it rare minoxidil may cause blurred vision or other changes in vision.
I have 16 years old And I have a lot Of hear loss. Can I use the medicine "Xenogrow" menoxidil 5 percent
AskDocWeb: The manufacturer says that the use of Minoxidil in children is not recommended. If you are underage and have hair loss, discuss it with your doctor.
Excess quantity of Minidoxil?
Will there be any affect if I apply excess quantity of Minidoxil onto my hair...??
AskDocWeb: Applying it to your hair does not cause more hair to grow. It's when the product gets absorbed through the scalp that it has an effect. Excessive amounts (more than instructed by the directions) may cause health problems so follow the directions.
Patchy hair loss
My hair loss is in patches on both sides of my hair. Will 5% minoxidil help me?
AskDocWeb: That depends on what is causing the patchy hair loss. The most common causes of patchy hair loss are alopecia areata (small circular or coin size patches of scalp baldness that usually grow back within months), traction alopecia (thinning from tight braids or ponytails), trichotillomania (the habit of twisting or pulling hair out), and tinea capitis (fungal infection). Minoxidil will do nothing to change behavior or cure a fungal infection. For best results consult with a dermatologist and let them decide your treatment.
Unwanted facial and body hair
Hi! I'm a 22 year old female and I have had thining hair ever since I was 15. I began using minoxidil 5% since November 2015(7 months ago)..After 3 months I began noticing fuller hair and now I have many baby hairs. My problem is that for the padt few months hair has began to grow on my face and arms..and i don't know what's worse.. So my questions are: 1.)If I change from minoxidil 5% to the 2% do you think that this unwanted body and facial hair will go away within a few months..or do you think that I have to completely stop using minoxidil for it to go away? 2.)If I change from the 5% to the 2% will it only slow down the process or will my new (head) hair fall out in a matter of time just as if I had stopped using Minoxidil completely? Thankyou :)
Unwanted facial and body hair
AskDocWeb: Unwanted hair growth on the the face and body is known to be a possible side effect for women who use 5% minoxidil. Changing from minoxidil 5% to the 2% may slow the growth of more facial and body hair but it may also slow the process of getting rid of that unwanted hair, which is likely to take several months. Using a hair growth inhibitor such a Vaniqa may help speed up that process.
Manexil gel 5%
Sir ..I am 19 years old can I use manexil gel 5% ..I have little hair fall... Slightly Hair is gone on front side of head mean corner of head..can I use it..??
AskDocWeb: Manexil gel 5% appears to be a product of Fem Care Pharma Ltd in India. Since the active ingredient is minoxidil you may want to read about the possible side effects of that drug and comments from users. As always, we recommend getting a medical exaimination to determine the cause of your hair loss before deciding on a treatment.
Report - 111 - 112 - Page 113 - 114 - 115 - 116 - Last page 120
We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2010-2016 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Minoxidil and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.